# SDR YENA2024120601532

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 84,823 hours, 31,365 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: A/C Pack
- Condition: Leaking
- Location: Pack #2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1601, JFK-FLL.'AFT OLD SOCK SMELL; INSPECTED APU IAW AMM 49-00-00-200-811-A. FOUND NO LEAK. AIRFRAME SHOWS EVIDENCE OF HYDRAULIC FLUID GOING IN TO PACK #2 PERFORMED LEVEL A DECON IAW AMM 21-00-00-615-802-A. AIR QUALITY GOOD. TROUBLESHOOTING PERFORMED PER INFO NOTICE 2017-TO15K . A/C OK FOR SVC.'
